Full Text: PDF
Received December 28, 2016; Accepted February 21, 2017; Published March 7, 2017
Abstract. We present a semilocal convergence analysis for Broyden’s method with regularly continuous divided differences in a Banach/Hilbert space setting. By using: center-Lipschitz-type conditions defining restricted convergence domains, at least as weak hypotheses and the same computational cost as in  we provide a new convergence analysis for Broyden’s method with the following advantages: larger convergence domain; finer error bounds on the distances involved, and at least as precise information on the location of the solution.
How to Cite this Article:
Ioannis K. Argyros, Santhosh George, On the convergence of Broyden’s method with regularity continuous divided differences and restricted convergence domains, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 21, pp. 1-10.